CSpace
均匀性的新度量-最大对称差准则
方开泰1; 郑胡灵2
1992
Source Publication应用概率统计
ISSN1001-4268
Volume008Issue:001Pages:10
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40814
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.云南开放大学
Recommended Citation
GB/T 7714
方开泰,郑胡灵. 均匀性的新度量-最大对称差准则[J]. 应用概率统计,1992,008(001):10.
APA 方开泰,&郑胡灵.(1992).均匀性的新度量-最大对称差准则.应用概率统计,008(001),10.
MLA 方开泰,et al."均匀性的新度量-最大对称差准则".应用概率统计 008.001(1992):10.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[方开泰]'s Articles
[郑胡灵]'s Articles
Baidu academic
Similar articles in Baidu academic
[方开泰]'s Articles
[郑胡灵]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[方开泰]'s Articles
[郑胡灵]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.